MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Codes Break (1069); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant products: product id: 37800, serial# (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.
 
Event or Problem Description
A manufacturing representative (rep) reported that during a procedure, the healthcare provider was implanting the lead robotically.After they implanted the electrode, the prolene suture attached to the needle snapped.The hcp drove the remaining suture end through one of the eyelets on the silicone disk instead of driving the needle through the center of the disk.He finished the case with no problem and the disk was laying flat on the stomach as they desired.It was noted that the issue was resolved at the time of the report.There was no surgical intervention and no patient symptoms reported.The indication for use was for gastric stimulation/gastrointestinal/pelvic floor.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6278278
Report Number3007566237-2017-00274
Device Sequence Number1248654
Product Code LNQ
UDI-Device Identifier00643169175006
UDI-Public00643169175006
Combination Product (Y/N)N
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2018
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2016
Supplement Date Received by Manufacturer12/30/2016
Initial Report FDA Received Date01/25/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR